# SDR UIEA2025051100596

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 102,016 hours, 16,289 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1480 RH BLG INBOARD TRUNNION VERTICAL SUPPORT FITTING 65B10595-62 THE TOOL MARK BLENDOUT AND THE GROOVED HOLE DAMAGED. REQUEST FOR PERMANENT REPAIR INSTRUCTIONS.( STA 1480 RH BLG INBOARD TRUNNION VERTICAL SUPPORT FITTING 65B10595-62 THE TOOL MARK BLENDOUT AND THE GROOVED HOLE REPAIRED AS PER EN #3077-25 REV.0. NO FURTHER DEFECTS NOTED.<!--ENDFRAGMENT--> )
